# SDR JR2R20230304013

- Difficulty date: March 4, 2023
- Submitted: March 4, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 17,953 hours, 10,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 200
- Part time: 17,953 hours, 10,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN THE FRAME CLIP AT FR12 LH OF FLIGHT DECK COMPARTMENT UNDER THE MANUAL COMPARTMENT
